# SDR SIMA20250811001

- Difficulty date: August 11, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N285NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000823
- Aircraft time: 14,180 hours, 9,688 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 17152666801
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PHOTOLUMINESCENT STRIPS AT THE PASSENGER ENTRYWAY, ROWS 1 AND 2A, AND 2DF INOP. RAR EMERGENCY PHOTOLUMINESCENT STRIPS AT THE PASSENGER ENTRYWAY, ROWS 1 AND 2A, AND 1 2DF IAW ERJ-175 AMM 33-50-21/400. OPS CHECKS GOOD. NO FURTHER DEFECTS NOTED.
